Alert archive / Florida / Gale Warnings in 2019
Gale Warning 1, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Jan 19, 2019, 3:43 PM EST. It took effect at Jan 20, 2019, 4:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2019, 3:43 PM EST (20:43 UTC)
- In effect from
- Jan 20, 2019, 4:00 AM EST
- Expired
- Jan 20, 2019, 10:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
193 WHUS72 KMLB 192043 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 343 PM EST Sat Jan 19 2019 AMZ570-572-575-201445- /O.EXT.KMLB.SC.Y.0002.190119T2100Z-190120T0900Z/ /O.UPG.KMLB.GL.A.0001.190120T0600Z-190121T0300Z/ /O.NEW.KMLB.GL.W.0001.190120T0900Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 343 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST SUNDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 AM to 10 PM EST Sunday. The Gale Watch is no longer in effect. * WINDS...South increasing to 20 knots early this evening, becoming Southwest to West and increasing 25 to 30 knots late tonight into Sunday. Frequent gusts to Gale Force are expected. * WAVES/SEAS...Seas building to 6 to 7 feet by daybreak Sunday, then 7 to 9 feet Sunday into Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-201445- /O.EXT.KMLB.SI.Y.0002.190120T0300Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 343 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EST SUNDAY... * WINDS...South to Southwest 15 to 20 knots this evening becoming Southwest to West 20 knots overnight and Sunday. Occasional gusts to Gale Force are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
130 WHUS72 KMLB 200230 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 930 PM EST Sat Jan 19 2019 AMZ570-572-575-200900- /O.CON.KMLB.SC.Y.0002.000000T0000Z-190120T0900Z/ /O.CON.KMLB.GL.W.0001.190120T0900Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 930 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 PM EST SUNDAY... * WINDS...South winds increasing to 20 to 25 knots overnight, becoming southwest to west and increasing 25 to 30 knots late tonight into Sunday. Frequent gusts to Gale Force are expected. * WAVES/SEAS...Seas building to 6 to 7 feet by daybreak Sunday, then 7 to 9 feet Sunday into Sunday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-200900- /O.CON.KMLB.SI.Y.0002.190120T0300Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 930 PM EST Sat Jan 19 2019 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM EST SUNDAY... * WINDS...South to southwest 20 to 25 knots overnight becoming southwest to west late tonight and Sunday. Occasional gusts to Gale Force are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
424 WHUS72 KMLB 200859 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 359 AM EST Sun Jan 20 2019 AMZ570-572-575-210300- /O.EXP.KMLB.SC.Y.0002.000000T0000Z-190120T0900Z/ /O.CON.KMLB.GL.W.0001.190120T0900Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 359 AM EST Sun Jan 20 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...South 25 to 30 knots early this morning will become West same speeds later this morning behind a fast moving cold front. Frequent gusts to Gale Force are expected. * WAVES/SEAS...Seas building 7 to 9 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ550-552-555-210300- /O.CON.KMLB.SI.Y.0002.000000T0000Z-190121T0300Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 359 AM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Southwest to West 20 to 25 knots with occasional gusts to Gale Force possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
664 WHUS72 KMLB 202043 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 343 PM EST Sun Jan 20 2019 AMZ572-575-210400- /O.CON.KMLB.GL.W.0001.000000T0000Z-190121T0300Z/ /O.NEW.KMLB.SC.Y.0003.190121T0300Z-190121T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 343 PM EST Sun Jan 20 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 4 PM EST Monday. * WINDS...Northwest winds 20 to 25 knots with gusts to gale force into this evening will become northerly overnight. * WAVES/SEAS...Seas building 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-210400- /O.CON.KMLB.GL.W.0001.000000T0000Z-190121T0300Z/ /O.NEW.KMLB.SC.Y.0003.190121T0300Z-190121T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 343 PM EST Sun Jan 20 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 10 AM EST Monday. * WINDS...Northwest winds 20 to 25 knots with gusts to gale force into this evening will become northerly overnight. * WAVES/SEAS...Seas building 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-210400- /O.CON.KMLB.SI.Y.0002.000000T0000Z-190121T0300Z/ /O.NEW.KMLB.SC.Y.0003.190121T0300Z-190121T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 343 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST MONDAY... The National Weather Service in Melbourne has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 4 PM EST Monday. * WINDS...Northwest winds 20 knots will become northerly overnight. * WAVES/SEAS...Seas 3 feet nearshore and up to 5 to 6 feet near 20 miles offshore offshore into this evening will build to 5 to 7 feet overnight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-210400- /O.EXT.KMLB.SI.Y.0002.000000T0000Z-190121T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 343 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...Northwest winds to 20 knots and gusty will become northerly 15 to 20 knots overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
754 WHUS72 KMLB 210312 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1012 PM EST Sun Jan 20 2019 AMZ572-575-210930- /O.EXP.KMLB.GL.W.0001.000000T0000Z-190121T0300Z/ /O.CON.KMLB.SC.Y.0003.000000T0000Z-190121T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1012 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...Northwest to north winds 20 to 25 knots and gusty. * WAVES/SEAS...Seas 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-210930- /O.EXP.KMLB.GL.W.0001.000000T0000Z-190121T0300Z/ /O.CON.KMLB.SC.Y.0003.000000T0000Z-190121T1500Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm- 1012 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...Northwest to north winds 20 to 25 knots and gusty. * WAVES/SEAS...Seas 7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-210930- /O.EXP.KMLB.SI.Y.0002.000000T0000Z-190121T0300Z/ /O.CON.KMLB.SC.Y.0003.000000T0000Z-190121T2100Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- 1012 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...Northwest winds 20 knots will become northerly overnight. * WAVES/SEAS...Seas 5 to 7 feet overnight into Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-210900- /O.CON.KMLB.SI.Y.0002.000000T0000Z-190121T0900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 1012 PM EST Sun Jan 20 2019 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...Northwest winds to 20 knots and gusty will become northerly 15 to 20 knots overnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for wind means that wind speeds of 20 to 33 knots are expected. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Jan 19, 3:21 PM EST, 22 minutes earlier.
Area forecast discussion, Jan 19, 3:21 PM EST, 22 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
321 PM EST Sat Jan 19 2019
.DISCUSSION...
...Widespread Showers and Isolated Storms Moving In Late Tonight...
...Rapidly Deteriorating Small Craft Boating Tonight/Sunday...
...Windy/Gusty on Sunday...
...Turning Sharply Colder Sunday Night into Monday...
Current-Tonight...A strong cold front, driven by a large upper
trough, will move into the FL Panhandle by early this evening, then
sweep southeastward across ECFL late overnight into early Sun
morning (daylight). Out ahead of this front will be a fast-moving
band (40-50 mph out of the SW or W) of widespread showers and
isolated lightning storms. PWAT values are forecast to increase in
upwards of 1.60 inches ahead of the front. Should see a lull in our
surface winds briefly this evening, but the pressure gradient
tightens later this evening and overnight as the strong front
approaches, especially after midnight. Outside of convection some
locations may see wind gusts in excess of 20 to 25 mph. Wind fields
at around 925 mb are stout with speeds approaching 40 kts. Combined
with convection moving into the area some of these winds may
potentially mix down to the surface in terms of wind gusts. Aside
from wind speeds approaching 50 mph in some storms, other threats
include torrential downpours, and occasional to frequent lightning.
The tornado threat is low.
While some cells could make it into the I-4 corridor late in the
evening, the preferred timing from short-term models is after
midnight spreading south and east of I-4 after 4AM, the Treasure
Coast near or just after sunrise. All of the precip should be clear
of land by mid to late morning Sun. Rainfall amounts look higher
across the north, up to one half inch Orlando northward with lower
amounts south of Orlando.
Sun...The front will be through much of the area shortly after
sunrise, then Okeechobee/Treasure Coast near mid morning. We will
likely need a Lake Wind Advisory areawide for sustained winds 15-25
mph and frequently gusty. Early morning clouds will gradually
diminish through late morning and early afternoon as dry air
infiltrates the area. Highs will be cooler and mainly in the L-M60s
near/north of I-4 and U60s to near 70 degrees in a few spots along
the Space/Treasure coasts. Temperatures will fall late in the day
and toward sunset as cold air advection pours into the area.
Sunday evening into Monday morning as a much cooler and drier
airmass will continue to spill into the region behind the cold
front. Strong cold air advection and clearing skies will allow
temperatures to rapidly drop through the evening and overnight. Most
places will already be in the mid-upper 40s by late Sunday evening
with overnight lows expected to be in the mid to upper 30s
(immediate Treasure Coast low 40s). With winds expected to remain
between 5 and 10 mph, it will feel even colder with wind chill
values dropping into the low-mid 30s overnight Sunday into early
Monday. This may prompt a Wind Chill Advisory for portions of east
central Florida.
Plenty of sunshine for Monday thanks to dry air mass, but it will
still be pretty chilly by Florida standards. Cold air advection
remains in place keeping high temperatures in the mid to upper 50s
northern areas with some lower 60s to the south. Northerly winds
around 10 mph interior/10-15 mph coast will make it feel pretty
"crisp" out.
Monday night into Tuesday, temperatures will follow a warming trend
as winds veer onshore from high pressure building in across the Mid-
Atlantic. Overnight lows Mon. night/Tuesday morning will be in the
upper 40s/low 50s along the coast and mid-upper 40s interior.
Pressure gradient is forecast to tighten on Tuesday resulting in
some breezy conditions, especially along the coast. This will bring
in marine stratocu off the Atlantic and also result in an uptick in
shower activity over the coastal waters. Could see a shower or two
make it onshore but have kept shower chances along the coast below
mentionable levels due to air mass still being quite dry. High temps
will be in the upper 60s far north and low 70s elsewhere.
Extended AFD.../237 PM EST SAT JAN 19 2019/
Wed-Sat...On Wed surface high pressure will push eastward from the
offshore mid Atlantic waters with breezy southeast flow around the
Atlantic ridge. Enough low level moisture should support low shower
chance with some isolated Atlc showers moving onshore and NNW across
east central FL. Deep moisture will increase Wed night into Thu
morning ahead of a longwave trough approaching the ern CONUS. This
will bring numerous showers and isolated storms to the area late Wed
night into Thu. A few strong storms will be possible Thu. The
surface front will move southeast of the area Thu night into early
Friday with lingering shower chances across southern sections into
early Fri before drier air moves into the area Friday night into
Sat. Highs into the mid to upper 70s Wed-Thu will cool behind the
front to the 60s on Friday into Sat. Lows in the 60s Wed night will
drop into the 50s Thu night and 40s across much of the area for
Friday night.
&&
.AVIATION...SSW to SSE winds will see a brief lull in speeds
during the early evening before ramping back up ahead of an
approaching strong cold front while veering to SSW/SW. Surface winds
will gradually become gusty after midnight. Have kept inherited non
convective low level wind shear at several of the northern terminals
(aft 06Z). CIGs will gradually lower aft 03Z with TEMPO MVFR/IFR
restrictions as widespread SHRA and isold TSRA push rapidly eastward
from the Gulf of Mexico.
On Sun, convection should rapidly push off of the east coast. In its
wake a very windy day as W/WNW winds increase in upwards of 20kts
with gusts 25-30kts. Lower CIGs early in the period will gradually
improve through the morning and early afternoon.
&&
.MARINE...Remainder of aftn-Sun...Southerly winds will be on the
increase from late this afternoon through overnight ahead of an
approaching strong cold front. Winds will veer to SWRLY tonight and
WRLY on Sun behind the weather system. Wind speeds will increase to
20-25 kts near shore with frequent higher gusts and 25-30 kts
offshore with frequent gusts to gale force. A Small Craft Advisory
(SCA) goes into effect at 21Z/4PM, but then is dropped in favor of a
Gale Warning at 09Z/4AM. Near shore waters will see an SCA for Winds
begin at 03Z/10PM, but will start out 4pm coastal waters forecast
issuance with Cautionary Statements near shore for the increasing
winds. Seas 1-2 ft near shore and 2-3 ft offshore will build
overnight to 3-5 near shore and 5-7 ft offshore. Seas continue to
build on Sun to 4-6 ft near shore (away from the coast) and 6-9 ft
offshore.
A fast-moving band of showers with isolated thunder will move off of
the Volusia coast after midnight through near daybreak, the Brevard
coast late in the night through just after sunrise and the Treasure
Coast near sunrise through mid morning. Wind gusts in excess of
35kts associated with the convection will be possible.
Monday-Tuesday...Poor to hazardous boating conditions continue into
Monday morning. Conditions are then expected to gradually improve
somewhat with northerly winds diminishing to around 15 kt over the
coastal waters. Seas will subside to 3-4 ft nearshore (expect 5-6
ft near the Gulf Stream) and 3-5 ft offshore (5-6 ft near the Gulf
Stream).
Winds veer to easterly on Tuesday as high pressure builds in to our
north. Pressure gradient is forecast to tighten resulting in winds
increasing to 15-20 kt south of the Brevard/Volusia line. Speeds
are expected to be around 15 kt north. Seas will build back to 4-5
ft but could approach 6 ft near the Gulf Stream Tuesday afternoon
and evening.
Wed-Thu...SE winds near 20 knots Wed will veer to the south Wed
night and SW Thu and increase to 20-25 knots offshore. Seas 4-6 ft
nearshore and 6-7 ft offshore Wed will continue 4-6 ft nearshore
into Thu but build to 7 to 8 ft across the offshore waters as the
pressure gradient tightens ahead of the next advancing front. High
rain chances are expected late Wed night into Thu with isolated
storms bringing the chance for convective gusts above 35 knots.
&&
.FIRE WEATHER...Late tonight/Sun...A strong cold front will bring a
good chance for rain overnight with isolated thunder into early
Sunday with blustery conditions and colder temperatures behind the
front. Southwest winds will become gusty after midnight, then post-
frontal W/WNW winds will increase to 20-25 mph with frequent higher
gusts during the day increasing fire sensitivity. Drier air will
take some time to filter southward across the peninsula with
forecasted min RHs in the 40s in the afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 63 37 55 / 80 20 0 0
MCO 60 64 39 59 / 80 30 0 0
MLB 61 69 40 61 / 60 50 0 0
VRB 63 70 41 62 / 50 60 0 0
LEE 56 61 36 58 / 90 20 0 0
SFB 58 64 37 58 / 80 20 0 0
ORL 60 65 39 58 / 80 30 0 0
FPR 62 72 41 63 / 40 60 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory for winds from 10 PM this evening to 10 PM
EST Sunday for Flagler Beach to Volusia-Brevard County Line
0-20 nm-Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 4 AM EST Sunday for Flagler Beach to
Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
Gale Warning from 4 AM to 10 PM EST Sunday for Flagler Beach to
Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Sedlock
LONG TERM/IMPACT WEATHER...Volkmer
DECISION SUPPORT...Ulrich
MID TERM...CombsHazardous weather outlook, Jan 19, 6:11 AM EST, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 611 AM EST Sat Jan 19 2019 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-200000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 611 AM EST Sat Jan 19 2019 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Fast moving showers and isolated thunderstorms associated with a strong cold front are expected to move east at 45 to 50 mph from the Gulf of Mexico across east central Florida overnight tonight. Gusty winds up to 50 mph are possible in a few storms along with a period of heavy rainfall. At this time, the best chance for rain and storms will be from midnight to 3 am across Lake county and the I 4 corridor, spreading to the Space and Treasure coasts late tonight and towards morning. Rainfall amounts up to one half inch expected from Orlando northward and closer to one quarter inch south of Orlando. .RIP CURRENT IMPACT... A dampening long period swell will still be sufficient to produce a Moderate risk of rip currents at area beaches. Always swim within sight of a lifeguard. .MARINE THUNDERSTORM GUST IMPACT... Widespread showers and isolated storms associated with a strong cold front will be capable of producing gusty winds up to 50 mph overnight as they push offshore the intracoastal and nearshore Atlantic waters. .WIND AND SEA IMPACT... A Small Craft Advisory will go into effect for the offshore waters at the end of the day as south winds increase near 20 knots around sunset. The Advisory will expand to the nearshore waters overnight as Southwest winds increase around 20 knots nearshore and 20 to 25 knots offshore. Occasional gusts to Gale Force are expected over the open Atlantic waters overnight. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Strong west to northwest winds behind the cold front Sunday and Sunday night will bring very hazardous wind and sea conditions over the local Atlantic and intracoastal waters as well as inland lakes. Small craft operation is not advised on Sunday. Much colder air will overspread the area Sunday night with temperatures dipping to the mid and upper 30s many areas Monday morning, along with wind chills dipping into the lower 30s in exposed locations. Keep combustible material such as pillows, blankets or curtains well away from space heaters. Although freezing temperatures are not expected, tender plants or vegetation may develop cold stress. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today but may be needed tonight. Kelly
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 4:14 AM EST | Small Craft Advisory for Winds | MLB | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.